# SDR MASA2011080103351

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 21,594 hours, 14,890 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Defective
- Location: Nr 2 Btms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BTMS INDICATION ERRATIC.  R2 SENSOR.
